Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 785932, 6 pages
http://dx.doi.org/10.1155/2014/785932
Research Article

A Lattice-Theoretic Approach to Multigranulation Approximation Space

College of Science, Xi’an Shiyou University, Xi’an 710065, China

Received 16 June 2014; Accepted 1 August 2014; Published 27 August 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Xiaoli He and Yanhong She. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoli He and Yanhong She, “A Lattice-Theoretic Approach to Multigranulation Approximation Space,” The Scientific World Journal, vol. 2014, Article ID 785932, 6 pages, 2014. doi:10.1155/2014/785932